# SDR SWAA2021042257919

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 927-947 Rbl3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT AFT CARGO BAY BS927 - BS947 RBL3 WL174. / REMOVED CORROSION ON ACB INTERCOSTAL BS 927 - BS 947 RBL 3 WL 174 BLEND WAS 1.9' X .4' X .005 ORIGINAL THICKNESS .045 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED ACB INTERCOSTAL BS 927 - BS 947 RBL 3 WL 174 I.A.W SRM 51-10-02; SRM 53-00-53-1A-2; SRM 51-40-02-0G-0 AND BOEING DWG# 147A7500
